MAUDE Adverse Event Report: ST PAUL GRIPPER PLUS POWER P.A.C. SAFETY HUBER NEEDLE; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL GRIPPER PLUS POWER P.A.C. SAFETY HUBER NEEDLE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-3465-24
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One used sample was received to perform an investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A visual inspection of the returned unit was performed at a distance of 12 to 16 inches under normal conditions of illumination from the device and no obstructions or other workmanship defects were detected in the joins of the product.Functional testing was performed by connecting the sample to a syringe to replicate the failure mode.The water could not flow through the gripper product, the fluid stopped before passing the base.The reported problem of occlusion was confirmed and determined to be caused during manufacturing after the implementation of a solvent dispenser.The maintenance procedure for the dispenser was updated and inspection of product for occlusion was made 100 percent.Operator of device is unknown.No information has been provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was report that upon hospital use, the needle presented great resistance and could not be flushed.No patient injury was reported.

Brand Name
GRIPPER PLUS POWER P.A.C. SAFETY HUBER NEEDLE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15462045
Report Number3012307300-2022-19979
Device Sequence Number4688187
Product Code FPA
UDI-Device Identifier10610586033049
UDI-Public10610586033049
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/14/2024
Device Model Number21-3465-24
Device Catalogue Number21-3465-24
Device Lot Number3854328
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2020
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2022
Initial Report FDA Received Date09/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown